de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On Theorem proving in Annotated Logics

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons45763

Wu,  Jinzhao
Programming Logics, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Lu, M., & Wu, J. (2000). On Theorem proving in Annotated Logics. Journal of Applied Non-Classical Logics, 10(2), 121-143.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-344C-C
Abstract
There is no abstract available